# SDR SWI2024F00889

- Difficulty date: August 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION LOCATED ON STRINGER 28R BETWEEN FR.86-87 AS MARKED.     (C-CHECK RO 9/26/2024)    REMOVED AND REPLACED STRINGER 28R BETWEEN FR. 83 - FR. 90 REF: SRM 51-40-08. WEIGHT OF REPAIR PARTS IS 103.4 GRAMS I.D# SH2-5 DUE: 07/02/25 NO NOTICABLE CHANGE TO WEIGHT AND BALANCE
